# SDR CA071023005

- Difficulty date: October 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,350 hours
- Engine: Allsn 250C20B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF ENGINE OIL PRESSURE IN FLIGHT. ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION. (TC NR 20071023005)
